# SDR DLM90060842

- Difficulty date: October 11, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 31,746 hours, 16,739 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Part number: 5252241
- Part serial: DL13
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON APPROACH ATTEMPTED TO LOWER GEAR.  UNSAFE LIGHT FOR NOSE GEAR REMAINED ON.  LANDED AT DEN WITH NOSE GEAR NOT EXTENDED EXTENSIVE DAMAGE TO FUSELAGE AROUND NLG OPENING AND E/E DOOR.  INVESTIGATION IN PROGRESS BUT FOUND LEFT WHEEL SPRAY DEFLECTOR DAMAGED.  ACCOMPLISHED HARD LANDING INSPECTION PER MD 90 AMM 05-51-04A AND REPAIRED AIRCRAFT PER ERAS 458321-14 REV A/458235-14 REN ORIG/458358-14 REV A/458373-14 REV ORIG/458377- REV ORIG/458442-14 REV ORIG/458153-14 REV ORIG.
